Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

cvidsick posted:
Is it true that GERD can cause sinus type headaches,high blood pressure,explosive bm
hypohyper responded:
Reflux, depening on what is causing your symptoms, can be the result of you digestive system being out of balance. This is especially true if you are not producing sufficiently strong Hydrochloric acid (HCL) in stomach. Hypochlorhydria is one of the common causes that you are experiencing. Hypochlorhydria will cause allergic reactions like headaches, in your words "explosive bm", nausea, gas, belching, bloating, etc. Sufficiently strong HCL, in the stomach, is necessary for breaking down and sterilizing the nutrients consumed. When the HCL is not strong enough to do this nutrients are dumped out of the stomach into the small bowel. Many proteins are allergens and will cause allergic reactions if they are not converted to proteoses and peptones by the peptic enzymes, and ster;ized by the HCL. The peptic enzymes are only active in a strong acid environment (1.2 to 2.0 pH). I would recommed that you get a pH diagnostic test to determine what is going on in your digesive tract. Search the net under gastrogram, pH test, or pH diagnostic test.

Helpful Tips

Coffee and liver diseaseExpert
Did you know that drinking coffee is healthy for the liver! Studies show that a people who drank a few cups a day were less likely to scar ... More
Was this Helpful?
70 of 128 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the American Gastroenterological Association website